Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
43 Publications
2024 | Journal Article | LibreCat-ID: 55554
Kirschmer, Markus, and Jürgen Klüners. “Chow Groups of One-Dimensional Noetherian Domains.” Research in Number Theory, vol. 10, no. 4, 89, Springer Science and Business Media LLC, 2024, doi:10.1007/s40993-024-00579-6.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 49372
Klüners, Jürgen, and Jiuya Wang. “Idélic Approach in Enumerating Heisenberg Extensions.” La Matematica, Springer Science and Business Media LLC, 2023, doi:10.1007/s44007-023-00067-w.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34839
Klüners, Jürgen, and Jiuya Wang. “ℓ-Torsion Bounds for the Class Group of Number Fields with an ℓ-Group as Galois Group.” Proceedings of the American Mathematical Society, vol. 150, no. 7, American Mathematical Society (AMS), 2022, pp. 2793–805, doi:10.1090/proc/15882.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 34835
Klüners, Jürgen. “The Asymptotics of Nilpotent Galois Groups.” Acta Arithmetica, vol. 204, no. 2, Institute of Mathematics, Polish Academy of Sciences, 2022, pp. 165–84, doi:10.4064/aa211207-16-5.
LibreCat
| DOI
| arXiv
2021 | Journal Article | LibreCat-ID: 34840
Klüners, Jürgen, and Toru Komatsu. “Imaginary Multiquadratic Number Fields with Class Group of Exponent $3$ and $5$.” Mathematics of Computation, vol. 90, no. 329, American Mathematical Society (AMS), 2021, pp. 1483–97, doi:10.1090/mcom/3609.
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 34842
Elsenhans, Andreas-Stephan, et al. “Imaginary Quadratic Number Fields with Class Groups of Small Exponent.” Acta Arithmetica, vol. 193, no. 3, Institute of Mathematics, Polish Academy of Sciences, 2020, pp. 217–33, doi:10.4064/aa180220-20-3.
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 34841
Klüners, Jürgen, and Raphael Müller. “The Conductor Density of Local Function Fields with Abelian Galois Group.” Journal of Number Theory, vol. 212, Elsevier BV, 2020, pp. 311–22, doi:10.1016/j.jnt.2019.11.007.
LibreCat
| DOI
| arXiv
2018 | Journal Article | LibreCat-ID: 34843
Elsenhans, Andreas-Stephan, and Jürgen Klüners. “Computing Subfields of Number Fields and Applications to Galois Group Computations.” Journal of Symbolic Computation, vol. 93, Elsevier BV, 2018, pp. 1–20, doi:10.1016/j.jsc.2018.04.013.
LibreCat
| DOI
| arXiv
2016 | Journal Article | LibreCat-ID: 34844
Klüners, Jürgen, and Florin Nicolae. “Are Number Fields Determined by Artin L-Functions?” Journal of Number Theory, vol. 167, Elsevier BV, 2016, pp. 161–68, doi:10.1016/j.jnt.2016.03.023.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 34845
Fieker, Claus, and Jürgen Klüners. “Computation of Galois Groups of Rational Polynomials.” LMS Journal of Computation and Mathematics, vol. 17, no. 1, Wiley, 2014, pp. 141–58, doi:10.1112/s1461157013000302.
LibreCat
| DOI
| arXiv
2012 | Journal Article | LibreCat-ID: 34847
Klüners, Jürgen. “The Distribution of Number Fields with Wreath Products as Galois Groups .” International Journal of Number Theory, vol. 08, no. 03, World Scientific Pub Co Pte Lt, 2012, pp. 845–58, doi:10.1142/s1793042112500492.
LibreCat
| DOI
| arXiv
2011 | Journal Article | LibreCat-ID: 34885
Fouvry, Étienne, and Jürgen Klüners. “Weighted Distribution of the 4-Rank of Class Groups and Applications.” International Mathematics Research Notices, vol. 2011, no. 16, Oxford University Press (OUP), 2011, pp. 3618–56, doi:10.1093/imrn/rnq223.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 34846
van Hoeij, Mark, et al. “Generating Subfields.” Journal of Symbolic Computation, vol. 52, Elsevier BV, 2011, pp. 17–34, doi:10.1016/j.jsc.2012.05.010.
LibreCat
| DOI
2010 | Journal Article | LibreCat-ID: 34886
Fouvry, Étienne, and Jürgen Klüners. “On the Negative Pell Equation.” Annals of Mathematics, vol. 172, no. 3, Annals of Mathematics, 2010, pp. 2035–104, doi:10.4007/annals.2010.172.2035.
LibreCat
| DOI
2010 | Journal Article | LibreCat-ID: 34888
Fouvry, Étienne, and Jürgen Klüners. “The Parity of the Period of the Continued Fraction of d.” Proceedings of the London Mathematical Society, vol. 101, no. 2, Wiley, 2010, pp. 337–91, doi:10.1112/plms/pdp057.
LibreCat
| Files available
| DOI
2010 | Journal Article | LibreCat-ID: 34887
Fouvry, Étienne, and Jürgen Klüners. “On the Spiegelungssatz for the 4-Rank.” Algebra & Number Theory, vol. 4, no. 5, Mathematical Sciences Publishers, 2010, pp. 493–508, doi:10.2140/ant.2010.4.493.
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 34889
Belabas, Karim, et al. “Factoring Polynomials over Global Fields.” Journal de Théorie Des Nombres de Bordeaux, vol. 21, no. 1, Cellule MathDoc/CEDRAM, 2009, pp. 15–39, doi:10.5802/jtnb.655.
LibreCat
| DOI
| arXiv